# SDR CA960202002

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 15323C
- Condition: Corroded
- Location: Deice
- Component: Bendix
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN)DURING PREFLIGHT THE DEICE SYSTEM TESTED AND RH DEICE BOOT WOULD NOT INFLATE. RH DISTRIBUTOR VALVE REPLACED. VALVE CORRODED INTERNALLY.
